question-icon

What causes headaches after taking Bupropion?

default
Posted on Mon, 14 Jul 2014
Question: I was taking Zoloft for many years and have no energy. I changed to Bupropion 150mg and I was in a bad brain fog. My dr. upped my dosage to 300mg once a day. My brain fog is gone but I have had a headache the whole time on 150 and 300. Is this normal? How long before this goes away.
doctor
Answered by Dr. Ashok Kumar (15 minutes later)
Brief Answer:
Yes it is a known side effect of bupropion

Detailed Answer:
Hi,
Thanks for using health care magic.

The headache is one of the common side effect with bupropion. I will not say it is normal, but yes it is most probably due to side effect of your current medication.

The usual duration of headache varies froom individual to individual but it generally lasts about one week. If there was no headache with 150mg than it may last slightly for short duration but in case of presence of headache with 150 mg there is chance that it may go upto two weeks or very rarey longer.

'Hope I have answered your query. If you have any further questions I will be happy to help".
Thanks

Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 3274 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes headaches after taking Bupropion?

Brief Answer: Yes it is a known side effect of bupropion Detailed Answer: Hi, Thanks for using health care magic. The headache is one of the common side effect with bupropion. I will not say it is normal, but yes it is most probably due to side effect of your current medication. The usual duration of headache varies froom individual to individual but it generally lasts about one week. If there was no headache with 150mg than it may last slightly for short duration but in case of presence of headache with 150 mg there is chance that it may go upto two weeks or very rarey longer. 'Hope I have answered your query. If you have any further questions I will be happy to help". Thanks